Yulong Lu, Assistant Research Professor

Yulong Lu

My research interests include applied probability, statistics, inverse problems and PDEs.

Office Location:  
Email Address: send me a message
Web Page:  https://sites.google.com/site/yulongmath/

Teaching (Fall 2017):

Teaching (Spring 2018):

Office Hours:

Education:

Ph.D.University of Warwick (England)2017
Keywords:

Calculus of variations • Inverse problems • Partial differential equations • Probability Theory • Statistics • Uncertainty Quantification

Recent Publications

  1. Lu, Y; Stuart, A; Weber, H, Gaussian Approximations for Transition Paths in Brownian Dynamics, SIAM Journal on Mathematical Analysis, vol. 49 no. 4 (January, 2017), pp. 3005-3047 [doi]
  2. Iglesias, M; Lu, Y; Stuart, A, A Bayesian level set method for geometric inverse problems, Interfaces and Free Boundaries, vol. 18 no. 2 (2016), pp. 181-217 [doi]
  3. Hu, G; Lu, Y; Zhang, B, The factorization method for inverse elastic scattering from periodic structures, Inverse Problems, vol. 29 no. 11 (November, 2013), pp. 115005-115005 [doi]